MAUDE Adverse Event Report: ARTHREX, INC. DRIVER, T10 HEXALOBE, BEVELED FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER, T10 HEXALOBE, BEVELED FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER, T10 HEXALOBE, BEVELED FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a minimally invasive chevron akin surgery the screwdriver broke while inserting the screw.All fragments were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device because the failure occurred in the end of the insertion.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed.One unpacked driver ar-8741-40 was received for evaluation (see evaluation pictures 1 and 2).Visual inspection of the received device revealed a broken tip at the hex (see evaluation pictures 3 and 4).A functional testing was not performed due to the damage to the device.The most likely cause(s) of this type of event include continually applying torque after the screw is fully seated, torquing when the implant is not properly aligned, and/or not fully seating the driver into the screw during tightening.

Brand Name
DRIVER, T10 HEXALOBE, BEVELED FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23391755
Report Number1220246-2025-04836
Device Sequence Number10047204
Product Code LXH
UDI-Device Identifier00888867362635
UDI-Public(01)00888867362635(11)240620(10)4580407
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER, T10 HEXALOBE, BEVELED FT
Device Catalogue NumberAR-8741-40
Device Lot Number4580407
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown